Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Viscoelastic pulse propagation and stable probability distributions

Authors: Andreas Kreis and A. C. Pipkin
Journal: Quart. Appl. Math. 44 (1986), 353-360
MSC: Primary 73F15
DOI: https://doi.org/10.1090/qam/856190
MathSciNet review: 856190
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Kolsky, The propagation of stress pulses in viscoelastic solids, Philos. Mag., Ser. 8, 2, 693-710 (1956)
  • [2] William Feller, An introduction to probability theory and its applications. Vol. II, John Wiley & Sons, Inc., New York-London-Sydney, 1966. MR 0210154
  • [3] A. C. Pipkin, Lectures on viscoelasticity theory, 2nd ed., Springer-Verlag, New York (1986)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73F15

Retrieve articles in all journals with MSC: 73F15

Additional Information

DOI: https://doi.org/10.1090/qam/856190
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society